# SDR DALA2025020300802

- Difficulty date: February 1, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 52,399 hours, 37,560 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE AFT CARGO COMP TIE TRACK LOCATED BETWEEN Y=995 TO Y=1022. SUMMARY OF NRC 00133: CORROSION LEVEL 2. THE TIE TRACK LOCATED BETWEEN Y=995 TO Y=1022 WAS FABRICATED PER DWG S2922357 AND REPLACED PER B717 SRM 51-41-01-OG. (LP #0790027)
